Feb 13, 2014
i went 6 month treatment, and done taking my med last year aug 20. why im still having a cough? my doctor already told me i'm healed
Response from Dr. Young
Hello and thanks for posting.
There are many reasons for cough other than tuberculosis. I'm assuming that your doctor is correct, so it's worth inquiring about other causes. Common ones include asthma, allergy or sinus infection, to name a few.
Good luck and good health, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.